Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 27, 2012, 1:39 AM CDT for Latimer County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 1:39 AM CDT (06:39 UTC)
- Expired
- Jul 27, 2012, 2:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
County Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 2568 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567
WWUS84 KTSA 270639
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT FRI JUL 27 2012
OKZ049-075-270715-
LATIMER OK-PUSHMATAHA OK-
139 AM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN PUSHMATAHA AND SOUTHERN LATIMER
AT 139 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF ALBION TO 3 MILES NORTHWEST OF
YANUSH...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...CLAYTON...TUSKAHOMA...KIAMICHI...
ALBION AND CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3447 9539 3478 9541 3489 9512 3470 9506
3468 9506 3468 9505 3461 9503
TIME...MOT...LOC 0639Z 022DEG 10KT 3482 9511 3474 9535
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 26, 11:56 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 26, 11:56 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1156 PM CDT THU JUL 26 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCATTERED SHOWERS AND THUNDERSTORMS WILL POSSIBLY AFFECT KMLC AND KFSM OVER THE NEXT FEW HOURS. FOG WILL BE A POSSIBILITY AT THE ARKANSAS TAF SITES LATE TONIGHT AND EARLY FRIDAY. OTHERWISE... VFR CONDITIONS ARE EXPECTED. && .PREV DISCUSSION... /ISSUED 622 PM CDT THU JUL 26 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. THUNDERSTORMS WILL CONTINUE TO AFFECT KFSM AND KMLC FOR THE NEXT COUPLE OF HOURS. THUNDERSTORMS MAY DEVELOP ALONG AN OUTFLOW BOUNDARY MOVING THROUGH THE TULSA METRO IN THE NEXT HOUR OR SO THAT MAY AFFECT KRVS AND KTUL. WILL INCLUDE MVFR FOG AT KXNA...KFYV AND KBVO FOR LATER TONIGHT/EARLY FRIDAY MORNING. OTHERWISE...VFR CONDITIONS ARE EXPECTED. PREV DISCUSSION... /ISSUED 350 PM CDT THU JUL 26 2012/ DISCUSSION... LINE OF THUNDERSTORMS EXTENDING ACROSS NW ARKANSAS WITH MORE SCATTERED ACTIVITY INTO EASTERN OKLAHOMA BEGINNING TO PROPAGATE SOUTHEAST. SHOULD CONTINUE TO SEE ADDITIONAL DEVELOPMENT IN THIS GENERAL ZONE THROUGH THE EVENING WITH LESSER CHANCES ACROSS NE OKLAHOMA...THOUGH MCV CURRENTLY CENTERED NEAR KPNC MAY TRIGGER AT LEAST ISOLATED STORMS AS IT MOVES EAST. REGIONAL MESONANLYSIS INDICATES DCAPES 1200-1500 GENERALLY NEAR AND SOUTH OF I-44 AND LOCALLY PRODUCED SIGNIFICANT WIND GRIDS SHOWING VERY HIGH VALUES IN THIS AREA AS WELL...THUS THE THREAT OF DAMAGING DOWNBURSTS RELATIVELY HIGH. GRADUAL SHIFT SOUTH EXPECTED TONIGHT. CURRENT HEAT ADVISORY SET TO EXPIRE AT 02Z AND THE PRESENT CONFIGURATION WELL SUPPORTED BY AFTERNOON HEAT INDICES. WILL LOOK AND SEE JUST BEFORE ISSUANCE WHETHER ANY COUNTIES CAN BE DROPPED AS STORMS ONGOING IN PARTS OF THE ADVISORY AREA. COOLER OVERNIGHT LOWS TONIGHT WITH MOST AREAS DROPPING NEAR OR BELOW 75. BOUNDARY ASSOCIATED WITH CURRENT CONVECTION WILL DROP FARTHER SOUTH FRIDAY WITH THREAT OF THUNDERSTORMS REMAINING SOUTH OF I-40. INCREASE IN CLOUDS AND POTENTIAL RAINFALL FOOTPRINT WILL KEEP TEMPS DOWN IN THAT AREA...BUT TEMPS WILL HEAT UP AGAIN ACROSS THE NORTH AND WILL BE NEAR HEAT ADVISORY LEVELS FOR A TIME FRIDAY AFTERNOON. SITUATION IS MARGINAL AT THIS POINT AS DEW POINTS ARE LIKELY TO FALL OFF IN THE AFTERNOON AND THUS HEAT INDEX MAY BE CLOSE OR EVEN SLIGHTLY BELOW ACTUAL TEMPS. NOT QUITE ENOUGH CONFIDENCE TO ISSUE AN ADVISORY AS A RESULT. UPPER LEVEL RIDGE RE-ASSERTS ITSELF BY THE WEEKEND WITH TRIPLE DIGIT HEAT BECOMING LIKELY FOR SEVERAL DAYS INTO EARLY NEXT WEEK. EXCESSIVE HEAT HEADLINES WILL BE LIKELY OVER MUCH OF THE AREA DURING THIS TIME. SMALL CHANCES OF CONVECTION ALONG EASTERN PERIPHERY OF THE RIDGE COULD IMPACT NW ARKANSAS BUT PROBABILITY TOO LO2W TO MENTION IN FORECAST AT THIS TIME. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Jul 26, 11:36 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1136 PM CDT THU JUL 26 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1135 PM CDT THU JUL 26 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS INTO THE EARLY MORNING HOURS. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS DURING THE SAME TIME-FRAME. SOME OF THE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH WIND GUSTS TO AROUND 60 MPH THE CONCERN. THE STORMS COULD ALSO PRODUCE BRIEF HEAVY RAINS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL... DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AFTERNOON FROM SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ISOLATED REPORTS OF SEVERE DOWNBURST WINDS ARE POSSIBLE. ANOTHER HEAT WAVE IS ON THE WAY WITH AFTERNOON HEAT INDICES IN THE 105 TO 110 DEGREE RANGE OVER THE WEEKEND INTO EARLY NEXT WEEK. RIDGING ALOFT WILL REBUILD OVER OKLAHOMA AND ARKANSAS BY THE WEEKEND AND WILL PERSIST INTO MUCH OF NEXT WEEK. WITH THE ONGOING DROUGHT CONDITIONS...THE FIRE DANGER WILL INCREASE INTO THE ELEVATED CATEGORY FOR MUCH OF NORTHEAST OKLAHOMA...WITH LIMITED FIRE DANGER EXPECTED ELSEWHERE DUE TO THE HOT AND DRY CONDITIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... CITY AND COUNTY OFFICIALS WILL NEED TO BEGIN MAKING PREPARATIONS FOR THE UPCOMING HEAT WAVE THIS WEEKEND INTO NEXT WEEK. COOLING STATIONS MAY BE NEEDED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 26, 8:17 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT THU JUL 26 2012
OKZ065-066-071-270145-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
817 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
AT 818 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF PHAROAH...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKEMAH...WELEETKA...
CLEARVIEW...PHAROAH...HENRYETTA...BRYANT...DEWAR...SCHULTER...
HANNA...VERNON...RAIFORD AND VIVIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3560 9610 3552 9590 3526 9565 3515 9599
3529 9599 3528 9618 3544 9637
TIME...MOT...LOC 0118Z 308DEG 14KT 3545 9615Special weather statement, Jul 26, 8:33 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU JUL 26 2012
OKZ068-070>074-270200-
CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
833 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN PITTSBURG
AT 832 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF MUSKOGEE TO 5 MILES SOUTH OF
WARNER TO 5 MILES SOUTH OF EUFAULA...MOVING EAST AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PUMPKIN
CENTER...STIGLER...ENTERPRISE...WHITEFIELD...GORE...EUFAULA...
CHECOTAH...STIDHAM...ONAPA...RENTIESVILLE...MUSKOGEE...COUNCIL
HILL...BRIARTOWN...PORUM...WARNER...OKTAHA...KEEFETON...WAINWRIGHT...
SUMMIT...BRAGGS...TAFT...WEBBERS FALLS...LAKE EUFAULA STATE PARK AND
GREENLEAF STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3577 9558 3578 9557 3580 9549 3577 9504
3511 9502 3521 9560 3532 9574
TIME...MOT...LOC 0132Z 265DEG 8KT 3573 9533 3543 9533
3523 9558Special weather statement, Jul 26, 9:02 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT THU JUL 26 2012
OKZ068>076-270230-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
902 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...EASTERN MCINTOSH...NORTHEASTERN
PITTSBURG AND NORTHERN LATIMER
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 902 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF CHEROKEE LANDING STATE PARK TO 4 MILES
SOUTH OF WEBBERS FALLS TO 8 MILES SOUTHWEST OF BLOCKER...MOVING EAST
AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PUMPKIN CENTER...MCCURTAIN...BUNCH...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...
TAMAHA...SALLISAW...GANS...MC KEY...VIAN...GORE...BRUSHY...MARBLE
CITY...BOX...COOKSON...WILBURTON...DAMON...GOWEN...PANOLA...MILTON...
BOKOSHE...COWLINGTON...BLOCKER...FEATHERSTON...CROWDER...QUINTON...
BRIARTOWN...PORUM...WARNER...BRAGGS...WEBBERS FALLS...ARROWHEAD STATE
PARK...ROBBERS CAVE STATE PARK...GREENLEAF STATE PARK...LAKE
TENKILLER STATE PARK...CHEROKEE LANDING STATE PARK AND BRUSHY LAKE
STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3570 9455 3529 9464 3478 9530 3498 9580
3554 9532 3585 9505
TIME...MOT...LOC 0202Z 282DEG 27KT 3574 9497 3544 9508
3496 9562Special weather statement, Jul 26, 11:21 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT THU JUL 26 2012
OKZ053-270445-
CHOCTAW OK-
1121 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 1121 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SAWYER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ORD...FROGVILLE...SAWYER...FORT
TOWSON...SWINK...HUSKEY...FALLON...HUGO LAKE STATE PARK AND RAYMOND
GARY STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9547 3387 9551 3390 9552 3416 9533
3414 9515 3393 9516 3395 9522 3393 9524
3389 9525 3387 9529 3388 9533 3387 9534
3386 9542
TIME...MOT...LOC 0421Z 300DEG 11KT 3396 9535Special weather statement, Jul 27, 12:04 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT FRI JUL 27 2012
OKZ053-270545-
CHOCTAW OK-
1204 AM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 1203 AM CDT...SCATTERED STRONG THUNDERSTORMS OVER MUCH OF EASTERN
CHOCTAW COUNTY WERE MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS
INCLUDE...HUGO...ORD...FROGVILLE...GRANT...GOODLAND...SAWYER...FORT
TOWSON...SWINK...MESSER...HUSKEY...FALLON...APPLE...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3387 9551 3389 9551 3388 9555 3393 9558
3415 9551 3416 9515 3394 9515 3393 9517
3395 9522 3393 9524 3389 9525 3387 9529
3388 9533 3387 9534 3386 9539
TIME...MOT...LOC 0503Z 285DEG 22KT 3403 9534Special weather statement, Jul 27, 1:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT FRI JUL 27 2012
OKZ049-075-270715-
LATIMER OK-PUSHMATAHA OK-
139 AM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN PUSHMATAHA AND SOUTHERN LATIMER
AT 139 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF ALBION TO 3 MILES NORTHWEST OF
YANUSH...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...CLAYTON...TUSKAHOMA...KIAMICHI...
ALBION AND CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3447 9539 3478 9541 3489 9512 3470 9506
3468 9506 3468 9505 3461 9503
TIME...MOT...LOC 0639Z 022DEG 10KT 3482 9511 3474 9535The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 34 min |
| Jul 26, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 57 min |
| Jul 26, 7:23 PM CDT | Special Weather Statement | TSA | Wagoner | 37 min |
| Jul 26, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 60 min |
| Jul 26, 7:33 PM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jul 26, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 35 min |
| Jul 26, 7:48 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Jul 26, 7:53 PM CDT | Special Weather Statement | TSA | Mayes | 52 min |
| Jul 26, 8:17 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Jul 26, 8:33 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 27 min |
| Jul 26, 9:02 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 28 min |
| Jul 26, 11:21 PM CDT | Special Weather Statement | TSA | Choctaw | 24 min |
| Jul 27, 12:04 AM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| Jul 27, 3:41 AM CDT | Heat Advisory | TSA | Craig, Creek, Mayes, Muskogee, Nowata, Okfuskee and 6 more | 16 hr |
| Jul 27, 3:41 AM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 9 days |
| Jul 27, 3:50 PM CDT | Excessive Heat Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 8 days |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.